| Model Number |
88863093-61 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during umbilical hernia procedure, the thread broke.On the end, when the suture was knocked it was broken.Another suture was use to complete the case.There was no patient injury.